


default search action
Discrete Mathematics, Volume 55
Volume 55, Number 1, 1985
- Ernesto Dedó, Livio Porcu:

Some properties of a multidigraph by semi-incidence matrices. 1-11 - Immo Diener, Eberhard Schmitt, Hans Ludwig de Vries:

All 80 steiner triple systems on 15 elements are derived. 13-19 - Reinhard Diestel:

On the problem of finding small subdivision and homomorphism bases for classes of countable graphs. 21-33 - Satoru Fujishige

:
A decomposition of distributive lattices. 35-55 - Lynn E. Garner:

On heights in the Collatz 3n + 1 problem. 57-64 - Christoph Schulz:

Dual pairs of non-polytopal diagrams and spheres. 65-72 - Carsten Thomassen:

The 2-linkage problem for acyclic digraphs. 73-87 - Miroslaw Truszczynski:

Note on the decomposition of lambdaKm, n (lambdaKm, n*) into paths. 89-96 - Gil Kalai:

f-Vectors of acyclic complexes. 97-99 - P. J. Owens:

Bipartite regular graphs and shortness parameters. 101-106 - Douglas R. Stinson, Scott A. Vanstone:

A Kirkman square of order 51 and block size 3. 107-111
Volume 55, Number 2, July 1985
- Martin Charles Golumbic:

Interval graphs and related topics. 113-121 - Claude Benzaken, Peter L. Hammer, Dominique de Werra:

Split graphs of Dilworth number 2. 123-127 - Paul Erdös, Douglas B. West:

A note on the interval number of a graph. 129-133 - Peter C. Fishburn:

Interval graphs and interval orders. 135-149 - Martin Charles Golumbic, Robert E. Jamison:

Edge and vertex intersection of paths in a tree. 151-159 - András Gyárfás:

On the chromatic number of multiple interval graphs and overlap graphs. 161-166 - András Gyárfás, Jenö Lehel:

Covering and coloring problems for relatives of intervals. 167-180 - Lefteris M. Kirousis, Christos H. Papadimitriou:

Interval graphs and seatching. 181-184 - Edward R. Scheinerman:

Characterizing intersection classes of graphs. 185-193 - Edward R. Scheinerman:

Irrepresentability by multiple intersection, or why the interval number is unbounded. 195-211 - Dale Skrien, John Gimbel:

Homogeneously representable interval graphs. 213-216 - Maciej M. Syslo:

Triangulated edge intersection graphs of paths in a tree. 217-220 - Robert Endre Tarjan:

Decomposition by clique separators. 221-232 - Austin Teng, Alan Tucker:

An O(qn) algorithm to q-color a proper family of circular arcs. 233-243
Volume 55, Number 3, 1985
- Gérard Cornuéjols, William H. Cunningham:

Compositions for perfect graphs. 245-254 - Robert L. Hemminger, Brendan D. McKay:

Integer sequences with proscribed differences and bounded growth rate. 255-265 - Fred C. Holroyd, W. J. G. Wingate:

Cycles in the complement of a tree or other graph. 267-282 - Lih-Hsing Hsu:

Dependence of tree copy functions. 283-290 - Jacques Thévenaz:

The top homology of the lattice of subgroups of a soluble group. 291-303 - Pat Ash:

The maximum number of diagonals of a cycle in a block. 305-309 - Joachim von Below:

On a theorem of L. Mirsky on even doubly-stochastic matrices. 311-312 - Philippe Delsarte, Philippe Piret:

An extension of an inequality by Ahlswede, El Gamal and pang for pairs of binary codes. 313-315 - Zoltán Füredi, Zsolt Tuza:

Hypergraphs without a large star. 317-321 - Yahya Ould Hamidoune:

Sur la separation dans les graphes de Cayley abeliens. 323-326 - Zvonimir Janko, Tran van Trung:

Construction of two symmetric block designs for (71, 21, 6). 327-328 - Juhani Nieminen:

Neutrality and betweenness in modular lattices. 329-332

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














